How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2229
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

Hi, Im being treated for Anxiety disorder , mostly by medication,

Customer Question

Hi, I'm being treated for Anxiety disorder , mostly by medication, though i've had been to psychologists as well. I've been on many different Anti-Depressants with varying results. But recently on the new meds I have been getting bad headaches and stiff muscels plus strange body sensations - so I would like to know if the current meds are appropriate for my condition at present. I'm using: Seroquel, Lexapro, Venlor, and if neccessary Alprazolam. The thing is the mornings are the worst time for me - The Seroquel at night I think are making me more depressed (or weird, sort of panicky or paranoid). The thing is i don't spend enough time with my therapist to discuss these problems. And the doctors change a lot as well, so I don't have a lasting relationship or trust platform to work with. What do you think I must do now?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Dr. Vikas replied 6 years ago.
Hello Charles,

Could you please mention the dose also along with all of your medicines?


Customer: replied 6 years ago.

Hello Dr Vikas,


My meds are:


Venlor XR 150 mg - once in the morning.

Lexapro 10 mg - once in the morning.

Seroquell 25 mg - 2 at night and 1 in the morning.

Alprazolam 0.5 mg

I do make use of the Alprazolam ocasionally, when things get too much.




Expert:  Dr. Vikas replied 6 years ago.
Hello Charles,

Thanks for your reply. Please accept my apologies for the delay in reply as I was very busy in the mean while.

You have mentioned that your diagnosis is Anxiety disorder, therefore I wonder, what could be the reason for prescribing Seroquel in your case?

In my view, you must discuss with your doctor about the reason for prescribing Seroquel to you. Also, Venlor XR may cause sedation in some patients if taken in morning and we usually prefer to give it at bed time. If you also experience sedation during the day time after taking Venlor XR, this could be an another possible change in your treatment regime.

Please feel free to ask any query or if you like to discuss further.

Best wishes,


Please feel free to ask if you need clarification/more information. Kindly click the GREEN ACCEPT BUTTON if you are satisfied with the answer. POSITIVE FEEDBACK and BONUS are warmly appreciated.

Related Mental Health Questions